Listen joer1 , I had those cramps too and also pain when having sex during my last three months with the Mirena in. All those cramps at any day or time, they did not not coincided with the monthly thing (you do not know ever when you are due) so you feel bad all mont and all year round, this all couple with other bad symptoms made me decide to get it out but then the doctor found out I had cysts on my left ovary and those were to be blame for the pain and cramps, so to him It wasn't the Mirena ever!!!!!
According to the manufacyturer Ovarian cysts have been detected in 12% of women during the use of Mirena (Adverse effects) Their percentage is always very low 1-10%, only 1% reports genital infections and 0.1% with migraine, skin rash, abdominal bloating so: WHAT ABOUT WHEN THEIR ADVERSE EFFECTS SURPASS THEIR ELABORATE STATISTICS AND COME MANY OF THEM IN YOUR PRECIOUS BODY? I think they need to research much more, but who cares? Unless we start spreading the word. MIRENA IS BAD AND THE MANUFACTURER INFO IS INCOMPLETE.
I did not hurt to get it out. but you may expect either very heavy bleeding a few days later or very slow adjustment of your period as I have learned through sharing info in this forum.
Take care and good luck,